Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: raw feelings after effexor linkadge

Posted by gypsygirl on July 20, 2004, at 8:58:48

In reply to Re: raw feelings after effexor, posted by linkadge on July 20, 2004, at 8:36:10

Thanx so much for answering. This makes sense to me. I figured once I had slowly lowered my dosage from 150 to 0 without too many problems, I was home free. I really wanted the effexor out of my system. I know I'm handling it well, but I'm starting a new business and feel so overwhelmed and panicky at times. I'll start something and forget about it only to start something else. Follow through is hard. And mood swings are definitely who I am. I can't believe I smashed my car! Any and all feedback is so appreciated.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gypsygirl thread:368080
URL: http://www.dr-bob.org/babble/20040719/msgs/368146.html